# SDR DALA2015083005332

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED WEB AT BS 430 BETWEEN LONGERONS 27-28R IN THE FWD CARGO DOOR FRAME.   REPAIRED IAW SRM 53-01, FIG 4, SHEET 4, SRM 51-10-3, PAR 14, 21, 38, AND 51-30-2.
